# SDR 01FDEA00386

- Difficulty date: May 26, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 2613 · Overheat Detection
- Part: Module
- Condition: Malfunctioned
- Location: Overheat Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LWR AFT BODY O/H LIGHT ON AT TOP OF CLIMB WITH ENG ANTI-ICE ON.  LIGHT EXTING AFT CLOSING ANTI-ICE AND PWR REDUCTION AT LEVEL OFF.  *S/D*  REMOVED AND REPLACED SERVICEABLE MODULE ASSY, CONTROLLER PER MM 26-14-000-1.
